# SDR AALA20130719002

- Difficulty date: July 18, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 59,018 hours, 7,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM SEAT ROWS 20 TO 26 INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS FROM SEAT ROWS 20 TO 26.  OPERATIONS CHECKED NORMAL.
